# SDR ASAA2024111854702

- Difficulty date: November 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 41,551 hours, 12,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM WEB SILL. ORIGINAL THICKNESS .045 IAW B737-900 SRM 53-60-15-0I-1. MATERIAL LOSS OF .009. REMAINING IS .036. OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1. REMOVED & REPLACED WEB SILL PN: 146A8123U25 PO:1107524.4 IAW BAC DWG 146A8120 REV:A.
